Follow
Share

My mom seems more tired or fatigued since starting Namzaric. I don't know if she is able to express what she is feeling. Has anyone also experienced this in the person they care for. She on the sample packet that increases each week for four weeks. If she is sleeping as much as she is now, I'm very concerned about how she will react with an increased dosage.

Find Care & Housing
She's losing her words?

Is it possible that she's had a stroke?

If you are seeing a change in her mental status I'd report to her doctor.
Helpful Answer (0)
Reply to BarbBrooklyn
Report

Sometimes it takes a while before they adjust to a medication, the side effects may lessen over time.
Helpful Answer (0)
Reply to cwillie
Report

FarmJelly,
Thank you for the reply. I am working on a letter to her doctor and will leave it at his office tomorrow (Monday) morning, so that he can get back to me when he is available. Yes, I have considered the trade-off, but it is so difficult to see her seeming lethargic. When I asked her if she was tired, she said she was sleepy, but she is losing her words, and can't really describe what she is feeling. The Namzaric website did not show sleepiness as a side effect, however I did find other websites that indicated sleepiness was a side effect.
Helpful Answer (0)
Reply to Evelyn48
Report

Talk to her Dr about this side effect, but at some point you may have to decide which is worse: the symptom or the cure? In my opinion, if a little extra sleepiness is the trade-off for having a loved one not experience anxiety and hallucinations, so be it.
Helpful Answer (1)
Reply to FarmJelly
Report

Ask a Question

Subscribe to
Our Newsletter